MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO FLAT MARKERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO FLAT MARKERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSDV0016
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a box of flat markers had been used beyond its expiration date.The customer kept them on their shelf and obtained restock from the office.It was noticed during the setup of an ukr procedure, that the devices had expired in february 2020.This is the sixth of eight boxes used.
 
Additional Manufacturer Narrative
The navio flat markers, part pfsdv0016 intended for use in treatment were not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed a contributing factor may be customer did not manage product expiration on shelf.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO FLAT MARKERS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10228552
Report Number3010266064-2020-01635
Device Sequence Number3093589
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberPFSDV0016
Device Catalogue NumberPFSDV0016
Device Lot Number232106018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1